# SDR ARWA980420

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cut Out
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CUT OUT CIRCUMFERENTIAL AT FS 1240 FOR REMOVAL OF CUSP SECTION.  CUT FRAME SECTION.  FABRICATED SPLICES AND INSTALLED FRAME IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SRM 53-2-0.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 2487, CONTROL NR 5988.
